# SDR UALA2013060503907

- Difficulty date: June 5, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 50,434 hours, 6,266 cycles
- Engine: Pwa PW4090
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Part number: 32908881
- Part serial: 95
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT CARGO HEAT VALVE BULK STATUS MESSAGE.  CARRIED OUT SYSTEM TEST. TEST FAILS WITH MAINT MESSAGE 21-12032.  CHECKED POWER AT DV21444 PER W-D 21-44-21 AND FOUND OK.  REPLACED CARGO HEAT SHUTOFF AND TEMPERATURE CONTROL VALVE OPS CHECKED NORMAL IAW MM 21-44-03.
